Generating Armstrong relations for relation schemes and inferring functional dependencies from relations

Demetrovics, János and Thi, VD (1993) Generating Armstrong relations for relation schemes and inferring functional dependencies from relations. INTERNATIONAL JOURNAL ON INFORMATION THEORIES AND APPLICATIONS, 1 (4). pp. 3-12.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:44
Last Modified: 11 Dec 2012 14:44
URI: http://eprints.sztaki.hu/id/eprint/423

Update Item Update Item